MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is patient/consumer.The test strips were requested for investigation.The product has not been returned.If the product is returned in the future, a follow up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Product labeling states: "the coaguchek system uses human recombinant thromboplastin.Therefore, the comparability to other human recombinant thromboplastins is best, whereas deviations can occur when compared to methods using other thromboplastins.However, those deviations between thromboplastins of different origin (e.G., rabbit based) are not specific to coaguchek products.Similar differences can be observed when a human recombinant thromboplastin based laboratory method is compared to other laboratory methods." the investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The customer complained of discrepant inr results with coaguchek xs meter serial number (b)(4) compared to a laboratory using an unknown reagent.At 9:30 am, the meter result was 4.3 inr.At 12:30 pm, the result from the laboratory was 3.0 inr.Patient's therapeutic range is 2.5-3.5 inr.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16284921
Report Number1823260-2023-00323
Device Sequence Number14688068
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number07797826160
Device Lot Number63311214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTICS; LOVENOX; WARFARIN
Patient SexMale